# SDR 97ZZZX1394

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N400SL
- Make and model: Bell 206L-1
- Aircraft serial: 45235
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG222
- Condition: Failed
- Location: Dc System
- Part time: 229 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATED THERE IS  POSSIBILITY THAT BATTERY IS LEAKING.  WILL NOT HOLD CHARGE.
